<< Previous Issue Kyungpook Mathematical Journal (Vol. 51, No. 2) Next Issue >>
Kyungpook Mathematical Journal 2011 Vol. 51, No. 2, 125—239
 Original Articles 
On the Geometry of Lightlike Submanifolds
Tae Ho Kang
Kyungpook Mathematical Journal 2011 Vol. 51, No. 2, 125—138
All Regular Elements in $Hyp_G(2)$
Wattapong Puninagool, Sorasak Leeratanavalee
Kyungpook Mathematical Journal 2011 Vol. 51, No. 2, 139—143
Weighted Value Sharing and Uniqueness of Entire Functions
Pulak Sahoo
Kyungpook Mathematical Journal 2011 Vol. 51, No. 2, 145—164
On Opial Type Inequalities with Nonlocal Conditions and Applications
Lazhar Bougoffa1, Jamal Ibrahim Daoud2
Kyungpook Mathematical Journal 2011 Vol. 51, No. 2, 165—175
Principally Small Injective Rings
Yueming Xiang
Kyungpook Mathematical Journal 2011 Vol. 51, No. 2, 177—185
An Algorithm for Quartically Hyponormal Weighted Shifts
Seunghwan Baek, Il Bong Jung, Gyung Young Moon
Kyungpook Mathematical Journal 2011 Vol. 51, No. 2, 187—194
On a Result of N. Terglane
Indrajit Lahiri, Goutam Kumar Ghosh
Kyungpook Mathematical Journal 2011 Vol. 51, No. 2, 195—204
On the Semi-threading of Knot Diagrams with Minimal Overpasses
Jae-Wook Chung1 , Seulgi Jeong2 , Dongseok Kim3
Kyungpook Mathematical Journal 2011 Vol. 51, No. 2, 205—215
Differential Sandwich Theorem for Multivalent Meromorphic Functions associated with the Liu-Srivastava Operator
Rosihan M. Ali1 , R. Chandrashekar1 , See Keong Lee1 , A. Swaminathan2 , V. Ravichandran3
Kyungpook Mathematical Journal 2011 Vol. 51, No. 2, 217—232
$I$-Monotonic and $I$-Convergent Sequences
Binod Chandra Tripathy1, Bipan Hazarika2
Kyungpook Mathematical Journal 2011 Vol. 51, No. 2, 233—239

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd